# SDR SIMA20140923004

- Difficulty date: September 23, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,180 hours, 20,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LGPG 3513285 TDMI 941T5210.  PERFORM PERMANENT REPAIR TO DENT ON MAIN DOOR 6 INCHES DOWN FROM GRAB HANDLE & 9 1/2 INCHES IN FROM AFT EDGE AT NEXT MBV.  TRANSFERRED TO NRTC E404243.  RE-CONTOURED DENT ON MAIN PAX DOOR IAW ERS-EM-52DF-179. TDMI RESTORED.  SEE NRTC E404243 FOR DETAILS.
